# SDR AALA202111018455

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737*
- Aircraft serial: 31194
- Aircraft time: 22,849 hours, 8,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 23C EMERGENCY PATH LIGHT LOOSE. SECURED LIGHT PER AMM 25-22-00.
